# SDR 2012FA0000539

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F7666A2
- Part serial: K57119K57121
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER LOST APPROXIMATELY 5.5 INCHES FROM TIP IN FLIGHT.
